Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12274
Title: A thomason model structure on the category of small n-fold categories
Authors: Fiore, TM
Paoli, S
First Published: 2010
Citation: ALGEBRAIC AND GEOMETRIC TOPOLOGY, 2010, 10 (4), pp. 1933-2008
DOI Link: 10.2140/agt.2010.10.1933
ISSN: 1472-2747
eISSN: 1472-2739
Links: http://hdl.handle.net/2381/12274
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.